# SDR QXEA0200835

- Difficulty date: May 20, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 8,262 hours, 11,560 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 858601
- Part serial: 255
- Condition: Faulty
- Location: Nlg
- Part time: 9,252 hours, 13,029 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PDX- NOSE GEAR FAILED TO RETRACT ON DEPARTURE.  GEAR RECYCLED PER CHECKLIST.  ALL GEAR CAME UP WITH ALL GEAR DOORS CLOSED.  NO INDICATIONS OF PROBLEMS WITH MAIN GEAR.  REMOVED AND REPLACED PSEU.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
